Uniform distribution of third order linear recurrence sequences
Acta Arithmetica, Tome 36 (1980) no. 1, pp. 7-20
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Melvin Knight 1 ; William Webb 1
@article{10_4064_aa_36_1_7_20,
author = {Melvin Knight and William Webb},
title = {Uniform distribution of third order linear recurrence sequences},
journal = {Acta Arithmetica},
pages = {7--20},
year = {1980},
volume = {36},
number = {1},
doi = {10.4064/aa-36-1-7-20},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-36-1-7-20/}
}
TY - JOUR AU - Melvin Knight AU - William Webb TI - Uniform distribution of third order linear recurrence sequences JO - Acta Arithmetica PY - 1980 SP - 7 EP - 20 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-36-1-7-20/ DO - 10.4064/aa-36-1-7-20 LA - en ID - 10_4064_aa_36_1_7_20 ER -
Melvin Knight; William Webb. Uniform distribution of third order linear recurrence sequences. Acta Arithmetica, Tome 36 (1980) no. 1, pp. 7-20. doi: 10.4064/aa-36-1-7-20
Cité par Sources :